Diabetes Rollercoaster


#1

Wow, Saturday was a real roller coaster for me. Come find out about it on my blog:

Diabetes Rollercoaster

- Chris


#2

Do I have to?


#3

Hey, Where did it go? I always hate seeing others suffer the rollercoaster and was just going to go read your blog and it was gone. :frowning: I hope you know my comment was in jest?!?


#4

wow… these are the kinds of stories that scare me as a NID T2. I have enough trouble trying to figure out my own type of ups and downs… I will be so lost if I deteriorate to ID.


#5

Well I just read your blog, wow, what a day you had and I sooooo feel your pain and frustration, it can be maddening. I think your morning highs are from the dawn phenomenon, not an easy thing to cure. I had many many roller coasters on Lantus and humalog, I finally got it to even out when I split my dosage of Lantus and shot up every 12 hours. Perhaps Apidra works to rapid for you and then leaves your system too quickly to cover any slow metabolized food. Do you have any history of gastroparesis? Perhaps you need a slower fast acting insulin so you don’t bottom out right after eating, but it stays in your system to cover your food longer.